MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808012350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the right coronary artery.A 3.5mm x 12mm quantum maverick balloon catheter was advanced for dilation.However, the balloon delivery shaft was fractured, and the fractured part was removed from the patient.The procedure was completed with another of same device.There were no patient complications.Patient was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr.: fg quantum maverick, mr 3.5mm x 12mm was returned for analysis.Visual and tactile inspection identified a break in the hypotube 53cm distal to the distal end of the strain relief.No issues identified in the shaft polymer extrusion profile.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Distal tip showed no signs of damage.A single device image was returned with this complaint of the device looped inside the inner pouch with a clear view of the reported shaft break.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23442114
Report Number2124215-2025-77827
Device Sequence Number14648354
Product Code LOX
UDI-Device Identifier08714729392699
UDI-Public(01)08714729392699(17)280205(10)35782902
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808012350
Device Catalogue NumberH7493808012350
Device Lot Number0035782902
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight65 KG